Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Five Years after bilateral knee replacement.
    avatar
    runwell posted:
    Other than the first two week after surgery my bilateral replacement has bbeen great. No discomfort and no problems. Yesterday I experienced and continue to experience a very weird situation. What hhas been a completely problem free ongoing recovery took a turn for the worse. All of a sudden and out of the blue both of my knees began to be very stiff and achy. It is difficult to walk and reminds me of before or just after the surgey when any mobility of very difficult. I had not been doing anything that would logically result in stiffness or an achy feeling. The fact that it happened to both knees at exactly the same time and is continuing to cause me major problems with mobility has me confused. I am diabetic but I don't have any idea if that can be a complicating factor and cause the significant discomfort that I am having when I walk. If I sit and do not move there is no discomfort. It's almost like it is arthritis. Even at night it is quite painful to rollover or change position. I would appreciate any clues as to what is going on with me. I take no medication for this condition and haven't since about a month into the post surgery. Even then it was nsaids.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.